# SDR SIMA950721

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N594MA
- Make and model: Saab 340B
- Aircraft serial: 340B212
- System (JASC): 3240 · Landing Gear Brake System
- Part: Wheel
- Part number: 50092361
- Condition: Broken
- Location: Nr 3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL ASSY WAS REMOVED FROM AIRCRAFT IN DFW AND SENT TO WHEEL SHOP.  THE WHEEL ASSY HAS A 15 INCH OF INNER FLAGNE BROKEN OFF OF WHEEL INNER ASSY.  THE INNER WHEEL ASSY HAS BEEN REMOVED FROM SERVICE.  (W)
